| Catalog Number |
5400110000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated, although requested, no information was available regarding patient involvement, adverse consequences, surgical delay or medical intervention.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description